# SDR CAL08001433

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 27,985 hours, 4,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING EMERGENCY LIGHT BATTERY AT STA 654 FOUND CHARGER WOULD NOT TEST.  REPLACED BATTERY CHARGER PER AMM 33-51-07.
